Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On harmonic Boehmians


Author: Piotr Mikusiński
Journal: Proc. Amer. Math. Soc. 106 (1989), 447-449
MSC: Primary 44A40; Secondary 46F10
DOI: https://doi.org/10.1090/S0002-9939-1989-0960649-X
MathSciNet review: 960649
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of generalized functions (called Boehmians) satisfying the Laplace equation which are not $ {C^\infty }$-functions is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A40, 46F10

Retrieve articles in all journals with MSC: 44A40, 46F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0960649-X
Keywords: Laplace equation, generalized functions, convolution, Boehmians
Article copyright: © Copyright 1989 American Mathematical Society